MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® EASY-CONNECT NAVIGATION ADAPTOR; DORO® EASY-CONNECT NAVIGATION ADAPTOR, BRAINLAB

PRO MED INSTRUMENTS GMBH DORO® EASY-CONNECT NAVIGATION ADAPTOR; DORO® EASY-CONNECT NAVIGATION ADAPTOR, BRAINLAB
Model Number 1204.002
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are currently no known patient incidents involving due to the error described in this report.However, as there is a risk based on the information available, we have decided to report this issue and initiate a recall, to establish full compatibility of the devices by revising the interface and to minimize a possible patient risk as far as possible.
 
Event or Problem Description
During a comparison of the drawings of the products 1204.002 doro® easy-connect navigation adapter, brainlab and 41725 standard cranial reference array, it was determined that in certain instances the compatibility of both devices might be compromised.This might have an influence on the positioning of the reference array.Due to that an influence of the function of the navigation system cannot be excluded.

Brand Name
DORO® EASY-CONNECT NAVIGATION ADAPTOR
Common Device Name
DORO® EASY-CONNECT NAVIGATION ADAPTOR, BRAINLAB
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
MDR Report Key21607462
Report Number3003923584-2025-00009
Device Sequence Number18508385
Product Code HBL
UDI-Device Identifier04250435506738
UDI-Public04250435506738
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1204.002
Device Catalogue Number1204.002
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown